Zainidin Eshkuvatov
Title
Cited by
Cited by
Year
Numerical solution of infinite boundary integral equation by using Galerkin method with Laguerre polynomials
NMAN Long, ZK Eshkuvatov, M Yaghobifar, M Hasan
World Academy of Science, Engineering and Technology 47, 334-337, 2008
512008
Approximate solution of singular integral equations of the first kind with Cauchy kernel
ZK Eshkuvatov, NMAN Long, M Abdulkawi
Applied Mathematics Letters 22 (5), 651-657, 2009
492009
Hypersingular integral equation for multiple curved cracks problem in plane elasticity
NMAN Long, ZK Eshkuvatov
International Journal of Solids and Structures 46 (13), 2611-2617, 2009
392009
Numerical solution of hypersingular integral equations
MA Mahiub, NMAN Long, ZK Eshkuvatov
International Journal of Pure and Applied Mathematics 69 (3), 265-274, 2011
172011
Stress intensity factor for multiple cracks in half plane elasticity
NRF Elfakhakhre, NMA Nik long, ZK Eshkuvatov
AIP Conference Proceedings 1795 (1), 020010, 2017
112017
Modified homotopy perturbation method for solving hypersingular integral equations of the first kind
ZK Eshkuvatov, FS Zulkarnain, NMAN Long, Z Muminov
SpringerPlus 5 (1), 1473, 2016
102016
Quadrature formula for approximating the singular integral of Cauchy type with unbounded weight function on the edges
ZK Eshkuvatov, NMAN Long, M Abdulkawi
Journal of computational and Applied Mathematics 233 (2), 334-345, 2009
102009
Stress intensity factor for an elastic half plane weakened by multiple curved cracks
NRF Elfakhakhre, NMAN Long, ZK Eshkuvatov
Applied Mathematical Modelling 60, 540-551, 2018
92018
Numerical evaluation for Cauchy type singular integrals on the interval
ZK Eshkuvatov, NMAN Long, M Abdulkawi
Journal of computational and applied mathematics 233 (8), 1995-2001, 2010
92010
Approximating Cauchy-type singular integral by an automatic quadrature scheme
ZK Eshkuvatov, A Ahmedov, NMAN Long, NJ Amalina
Journal of computational and applied mathematics 235 (16), 4675-4686, 2011
82011
Computation of energy release rates for a nearly circular crack
NMA Nik Long, LF Koo, ZK Eshkuvatov
Mathematical Problems In Engineering 2011, 2011
82011
A note on the numerical solution of singular integral equations of cauchy type
M Abdulkawi, ZK Eshkuvatov, NMAN Long
International Journal of Applied Mathematics and Computer Science 5, 90-93, 2009
82009
Sufficient condition of stability of finite element method for symmetric T-hyperbolic systems with constant coefficients
RD Aloev, ZK Eshkuvatov, SO Davlatov, NMAN Long
Computers & Mathematics with Applications 68 (10), 1194-1204, 2014
72014
On error estimation of automatic quadrature scheme for the evaluation of Hadamard integral of second order singularity
SJ Obaiys, ZK Eshkuvatov, NMAN Long
University of Bucharest. Scientific Bulletin. Series A. Applied Mathematics …, 2013
72013
Approximate solution of the system of nonlinear integral equation by Newton–Kantorovich method
ZK Eshkuvatov, A Ahmedov, NMAN Long, O Shafiq
Applied Mathematics and Computation 217 (8), 3717-3725, 2010
72010
Galerkin method for the numerical solution of hypersingular integral equations based Chebyshev polynomials
SJ Obaiys, Z Eskuvatov, NN Long, MA Jamaludin
Int. J. Math. Anal 6, 2653-2664, 2012
62012
Approximating the singular integrals of Cauchy type with weight function on the interval
ZK Eshkuvatov, NMAN Long
Journal of computational and applied mathematics 235 (16), 4742-4753, 2011
62011
On an accuracy of discrete vortex method for evaluation of singular integrals
IM Israilov, ZK Eshkuvatov
Dokl. AN RUz. v6, 3-7, 1994
61994
Effective approximation method for solving linear Fredholm-Volterra integral equations
ZK Eshkuvatov, M Kammuji, BM Taib, NMAN Long
Numerical Algebra, Control & Optimization 7 (1), 77, 2017
52017
Uniqueness solution of the finite elements scheme for symmetric hyperbolic systems with variable coefficients
RD Aloev, SO Davlatov, ZK Eshkuvatov, NMAN Long
Malaysian Journal of Mathematical Sciences 10, 49–60-49–60, 2016
52016
The system can't perform the operation now. Try again later.
Articles 1–20